# SDR ASAA11510155

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 19,399 hours, 5,764 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Seal
- Part number: 353A40801
- Condition: Out Of Limits
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU REPLACEMENT FOUND SIGMA SEAL FOR APU INLET OUT OF LIMITS PER T/C 78349000. REMOVED AND REPLACED APU AIR INLET SIGMA SEAL REF AMM 49 15 11.
